Jump to content





Day 86 ... Loss Of Appetite And Possibly Weight

Posted by Graciemeow, 21 March 2012 · 493 views

okay for the past three days this has been pretty awful now...its only just dawned on me that its probably a side effect frmo the med. IM. NOT. HUNGRY. ever. and when i try to eat because i realise i havn't eaten in ages (i can go all day/over a day without eating and not realising it) i try to eat and i feel... sick and really overly full and lethargic like i can't keep anything down. in total since being on accutane i have lost around 7lb and that was a few weeks ago when i got weighed by the doctor for my medical and god only knows what i weigh now cos its getting really bad.
mind you this could be a number of things, i'm going through a break up and i'm also very stressed with uni work and deadlines so it might be that.... i don't know has anyone else been through this????




November 2014

S M T W T F S
      1
2345678
9101112131415
16171819202122
23 242526272829
30      

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter